The Annals of Mathematical Statistics

A Theory of Some Multiple Decision Problems. II

E. L. Lehmann

Full-text: Open access

Abstract

The theory of Part I is extended to problems in which it is permitted not to come to a definite conclusion regarding one or more of the questions under consideration. Some problems are also investigated in which, from a single set of observations, one wishes to answer a number of questions in sequence. Here the nature of the question at a later stage will depend on the answers obtained at the earlier stages.

Article information

Source
Ann. Math. Statist., Volume 28, Number 3 (1957), 547-572.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706873

Digital Object Identifier
doi:10.1214/aoms/1177706873

Mathematical Reviews number (MathSciNet)
MR96338

Zentralblatt MATH identifier
0080.35704

JSTOR
links.jstor.org

Citation

Lehmann, E. L. A Theory of Some Multiple Decision Problems. II. Ann. Math. Statist. 28 (1957), no. 3, 547--572. doi:10.1214/aoms/1177706873. https://projecteuclid.org/euclid.aoms/1177706873


Export citation

See also

  • Part I: E. L. Lehmann. A Theory of some Multiple Decision Problems, I. Ann. Math. Statist., Volume 28, Number 1 (1957), 1--25.

Corrections

  • See Correction: Correction: A Theory of some Multiple Decision Problems. Ann. Math. Statist., Volume 28, Number 3 (1957), --.